# SDR DALA2025081406071

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 CORROSION FOUND ON LHWING TOP SKIN PANEL 2, TEOH, UPPER AN LOWER SURFACES. CORRECIVE ACTION: COMPLIED WITH ER/A 627460-14. (1140343).
